User Profile
I've been taking the Z-pak for a sinus infection and has cased diarrhea. I just got done with it the other day but can it cause this until it is out of my system
Did you find this post helpful?
|

User Profile
replied January 29th, 2012
Hello and welcome to e health forum.

The diarrhea is most probably due to intake of the broad spectrum antibiotic, Azithromycin.

This will be short lived, and will resolve itself in a few days.

This can be stopped by either stopping the medication, and changing the antibiotic. In addition, taking probiotic supplements with lactobacilli, will help in improving the condition.

You may hence consult your doctor, who can change your antibiotic and advice accordingly.


|
Did you find this post helpful?
Quick Reply
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.